# SDR DALA2016021901249

- Difficulty date: February 7, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD AND AFT STOPS BETWEEN BEAM 1 AND 2 AT FWD CARGO DOOR. STOPS WERE REPLACED IAW SRM 51-30-1.
